# SDR DLM88040630

- Difficulty date: July 6, 2004
- Submitted: July 12, 2004
- Operation: Air carrier
- Aircraft: N917DL
- Make and model: Doug MD-88
- Aircraft serial: 49573
- Aircraft time: 44,281 hours, 35,923 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Vent
- Condition: Stuck
- Location: Tail
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

TAIL COMPT HIGH LIGHT.  ABORTED T/O 115 - 120 KTS.  FOUND LEFT TAIL COMPARTMENT EXHAUST VENT FLAPPER STUCK CLOSED.  FREED SAME.
